# SDR TWAA0005809

- Difficulty date: December 13, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 75,588 hours, 80,116 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NUMBER 2 PYLON FWD END OF CANNON PLUG CONNECTOR HOOK UP, IN PYLON FWD I/B ANGLE WAS CRACKED OUT BEYOND STOP DRILL.  ADDITIONAL DAMAGE FOUND ON ANGLE.  REMOVED AND REPLACED PER DRAWING 9958193.  CANCELLED ARA 16323 WITH 16323A.  REPLACEMENT OF PART PER SPM 6-70-01, 4A PAGE 2 AND 3.
